# SDR VNAA2011031400008

- Difficulty date: March 9, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 15,957 hours, 16,542 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AH2AG
- Part serial: A52369
- Condition: Malfunctioned
- Location: Tat
- Part time: 13,925 hours, 13,629 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED TAT PROBE HEAT CAUTION MESSAGE ON CLIMBOUT FROM CLT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED TOTAL AIR TEMPERATURE (TAT) PROBE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
